# SDR CA121022016

- Difficulty date: October 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 415118
- Condition: Seized
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED THAT AFTER LANDING THE ACFT WAS FOUND TO HAVE THE NR 2 NLG TIRE SEIZED.  NR 2 NLG BEARINGS SEIZED IAW OPERATORS COMMENTS, DAMAGE ALSO TO AXLE. THE ACFT WAS RTS WITH A SWAPPED AXLE AND NEW NOSE TIRES FROM ANOTHER ACFT.
